# SDR AALA20101201TUL13

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 46,767 hours, 15,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 EXTERNAL EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 EXTERNAL SLIDE LIGHT.  OPS CHECK NORMAL.
